Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cweb

ACCUTANE AND HAIR LOSS

Has anyone experienced hair loss with accutane?...

because some of my hair is starting to fall out..

and my scalp is itchy too....

is there anything i can do to help my scalp out?

Share this post


Link to post
Share on other sites

Well, too late now to really do anything about the problem. Most people who start to lose hair while on accutane, do not ever had their hair the same again. A good percentage keep losing it at an increasing rate over the years. At least you won't have acne, hopefully.

Share this post


Link to post
Share on other sites

Why do people make broad generalizations like that? Sure some people blame accutane on hair loss during and after treatment, but that is a small percentage and most people's hair goes back to the way it was shortly after treatment. People start balding and they want something to blame it on. cweb, im sure you have nothing to worry about, even if your hair does thin, im sure it will thickin up again when treatment is over. If your worried talk to your derm.

Share this post


Link to post
Share on other sites

I'v got mild male alopecia, since every (older) male in my family is bald. I'm taking proscar and minoxidil, these seem to stop receding hairline, but what has receded, that has receded for good, i think #-o

but on the onset :D# i mean beginning of taking accutane, i developed an awful dandruff (the itchy and dry type, not the seborheic one)

I dealt with it by means of compound mixture made on my derm's prescription, which has acetilic acid in it (argghh spelling [-( ) and paraffin oil. In addition I am using a tar shampoo (containing so-called lithantrax oil [don't confound with anthrax hehe ;-) ] )

My dandruff's gone and my scalp is OK now... roger :)

Share this post


Link to post
Share on other sites
Has anyone experienced hair loss with accutane?...

because some of my hair is starting to fall out..

and my scalp is itchy too....  

is there anything i can do to help my scalp out?

ive experienced some hair loss too, when did u start accutane?

Share this post


Link to post
Share on other sites

After 4 - 5 months on accutane, i started noticing some serious hair loss. It really scared me, b/c I love my hair, and I was pulling it out in clumps! So, I stopped the medication. About 3 months after stopping, my hair stopped falling out and it is now back to normal..

Share this post


Link to post
Share on other sites

mettise, how long has it been since acutane cessation?

and did you cured in long-term??

and did you re-grow ur hair or implanted hair grafts?

I'm on tane and I'd like to know it's worth taking - i'd appreciate any answer from an experienced accutane user (and one unprejudiced to accutane)

Share this post


Link to post
Share on other sites

i did 3 rounds of accutane and each time i lost some hair... i was scared too. but it's been 2 years since i finished accutane and my hair is as full as ever...but more gray!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×